# SDR 96ZZZM428

- Difficulty date: September 6, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N702DH
- Make and model: Boeing 727-30C
- Aircraft serial: 19793
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corrosion
- Location: Bs 740
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND FUSELAGE BULGE STATION 740 STRINGER 25L AND CLIP HAVE CORROSION.  CLIP WAS REMOVED AND CUT OUT DAMAGED AREA OF STRINGER 25L BS 740 7 INCHES APPROXIMATELY AS PER SRM 53-10-3.  REPLACED CLIP PER SRM 51-10-1 PAGE 4.  INSTALLED STRINGER REPAIR AS PER SRM 53-10-3 FIG 1 ABOUT 12 INCHES LONG.  MATERIAL USED BAC 1498-145 LOT NR 464951.
